# SDR DALA2021030101127

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,668 hours, 33,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Door Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 EXIT SIGN AT L2 DOOR FELL OFF. MAINTENANCE RE-SECURED SIGN. SYSTEM OPERATION IS NORMAL. (LP 7489084)
